MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAXFORCE; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MAXFORCE; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00567340
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a maxforce biliary dilation balloon was used in a dilatation procedure performed on an unknown date.According to the complainant, the balloon burst when inflated outside the patient.The procedure was completed with another maxforce biliary dilation balloon.There were no patient complications reported as a result of this event.

Brand Name
MAXFORCE
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10812787
Report Number3005099803-2020-05122
Device Sequence Number17187949
Product Code FGE
UDI-Device Identifier08714729097051
UDI-Public08714729097051
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K910931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model NumberM00567340
Device Catalogue Number6734
Device Lot Number0024104806
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1